# SDR CALA2015101594592

- Difficulty date: October 14, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 55,866 hours, 22,528 cycles
- Engine: Iae V2522A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR UPPER SKIN PANEL HAS TRAPPED WATER INDICATIONS IN 5 LOCATIONS.  73" FROM INBD & 8" FROM TE, 3" DIAMETER.  101" FROM INBD, 5" FROM TE, 5" DIAMETER.  204" FROM INBD, 5.5" FROM TE, 3" DIAMETER.  138" FROM INBD, 5" FROM TE, 3.5" DIAMETER.  189" FROM INBD, 5.5" FROM TE, 4" DIAMETER.  CARRIED FROM 12 13 14.  CUT OUT TRAPPED WATER & APPLIED REPAIR CONFIG 1 & RESTORED FINISH IAW SRM 55-21-11 PAR 5E.
